Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 151, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:27 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 63 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:27 PM CDT (22:27 UTC)
- Expired
- Sep 13, 2005, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 4 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 5:45 PM CDT | TSTM WND DMG | 2 S Dousman, WI | 2 TO 3 FOOT DIAMETER TREE DOWN. 1/2 MILE WEST OF HIGHWAY 67 ON COUNTY ROAD CI. |
| Sep 13, 5:45 PM CDT | TSTM WND DMG | 3 Sse Dousman, WI | 2 FOOT DIAMETER TREE DOWN. 1/4 MILE EAST OF THE INTERSECTION OF COUNTY ROAD Z AND ZC. |
| Sep 13, 5:45 PM CDT | TSTM WND GST 46 | 3 Se Sullivan, WI | MEASURED AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SULLIVAN. |
| Sep 13, 5:45 PM CDT | TSTM WND GST 58 | Waukesha, WI | |
| Sep 13, 5:52 PM CDT | TSTM WND GST 70 | 4 S Waukesha, WI | TREES BENT TO THE GROUND IN GUST. |
| Sep 13, 6:00 PM CDT | TSTM WND GST 43 | Sussex, WI | SMALL TREE LIMBS AND ROOFING MATERIAL ON HOUSE WENT AIRBORNE. |
| Sep 13, 6:04 PM CDT | TSTM WND GST 75 | Pewaukee, WI | ESTIMATED FROM PUBLIC. 8 INCH DIAMETER TREE LIMBS DOWN. |
| Sep 13, 6:15 PM CDT | TSTM WND GST 65 | 2 S Hartland, WI | ESTIMATED WIND GUST. TREES AND BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 132228 SVRMKX WIC055-133-132330- /O.NEW.KMKX.SV.W.0151.050913T2227Z-050913T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 527 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WAUKESHA COUNTY IN SOUTHEAST WISCONSIN EASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN * UNTIL 630 PM CDT * AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 17 MILES SOUTHWEST OF PALMYRA...OR ABOUT 8 MILES NORTHWEST OF DELAVAN LAKE...AND MOVING NORTHEAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PALMYRA AROUND 540 PM CDT... MUKWONAGO AROUND 545 PM CDT... NORTH PRAIRIE...DOUSMAN AND BIG BEND AROUND 550 PM CDT... WALES...DELAFIELD...WAUKESHA AND OKAUCHEE LAKE AROUND 555 PM CDT... HARTLAND AROUND 600 PM CDT... LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865 $$ HENTZ
4 follow-up statements
000 WWUS53 KMKX 132240 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 540 PM CDT TUE SEP 13 2005 WIC055-133-132330- /O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/ WAUKESHA WI-JEFFERSON WI- 540 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN JEFFERSON AND WAUKESHA COUNTIES... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR PALMYRA...OR ABOUT 7 MILES EAST OF WHITEWATER...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTH PRAIRIE...GENESSEE AND GENESSEE DEPOT BY 545 PM CDT DOUSMAN...WALES AND OCONOMOWOC LAKE BY 550 PM CDT DELAFIELD...HARTLAND...NASHOTAH AND CHENEQUA BY 555 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865 $$ COLLAR
000 WWUS53 KMKX 132255 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 555 PM CDT TUE SEP 13 2005 WIC055-133-132330- /O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/ WAUKESHA WI-JEFFERSON WI- 555 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN JEFFERSON AND WAUKESHA COUNTIES... AT 554 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR GENESSEE...OR ABOUT NEAR WALES...MOVING NORTHEAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WAUKESHA...PEWAUKEE AND 7 MILES SOUTHEAST OF MERTON BY 600 PM CDT LANNON AND SUSSEX BY 605 PM CDT MENOMONEE FALLS AND 6 MILES SOUTHEAST OF COLGATE BY 610 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865 $$ COLLAR
000 WWUS53 KMKX 132305 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 603 PM CDT TUE SEP 13 2005 WIC055-133-132330- /O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/ WAUKESHA WI-JEFFERSON WI- 603 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN JEFFERSON AND WAUKESHA COUNTIES... AT 558 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS CLUSTER WAS LOCATED ACROSS WAUKESHA COUNTY...MOVING NORTHEAST AT 55 MPH. DAMAGE HAS BEEN REPORTED WITH WINDS ESTIMATED OF 70 TO 75 MPH IN PEWAUKEE. THE SEVERE THUNDERSTORM WILL BE NEAR... LANNON AND SUSSEX BY 610 PM CDT MENOMONEE FALLS AND 7 MILES SOUTHEAST OF COLGATE BY 615 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4285 8881 4285 8819 4319 8810 4319 8865 $$ COLLAR
000 WWUS53 KMKX 132320 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 619 PM CDT TUE SEP 13 2005 WIC055-132329- /O.CAN.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/ JEFFERSON WI- 619 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS CANCELLED... THE STORMS THAT PROMPTED THE WARNING FOR EASTERN JEFFERSON COUNTY HAVE EXITED THE WARNED AREA...THUS THE WARNING IS BEING CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4286 8855 4285 8819 4319 8810 4319 8852 $$ WIC133-132330- /O.CON.KMKX.SV.W.0151.000000T0000Z-050913T2330Z/ WAUKESHA WI- 619 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR WAUKESHA COUNTY... AT 616 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR COLGATE...OR ABOUT NEAR SUSSEX...MOVING NORTHEAST AT 55 MPH. THE STORMS WILL CONTINUE TO AFFECT MAINLY THE NORTHERN HALF OF WAUKESHA COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4286 8855 4285 8819 4319 8810 4319 8852 $$ COLLAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 13, 3:00 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT TUE SEP 13 2005 .DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON QUIET WEATHER THROUGH FRIDAY. IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT. PROGS ALL END PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE PAST 2 DAYS. IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING SURFACE HIGH OVER STATE WEDNESDAY. THEN AS CENTER OF HIGH SLIDES EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET THROUGH FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-141000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER 60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE EVENING. LMZ643>646-665-141000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE. ZAJDEL
In the hours before
Special weather statement, Sep 13, 4:00 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-132300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 400 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN... SCATTERED THUNDERSTORMS CONTINUED TO DEVELOP AND HAVE BEEN SHOWING SOME SIGNS OF STRENGTHENING. THESE STORMS EXTENDED FROM SAUK THROUGH IOWA TO LAFAYETTE COUNTIES. THESE STORMS WERE MOVING RAPIDLY NORTHEAST AT 40 MPH. BETWEEN 4 PM AND 5 PM LOOK FOR THESE STORMS TO CONTINUE MOVING ACROSS SOUTH CENTRAL WISCONSIN....WITH THE STRONGEST STORMS HEADED FOR NORTHWEST DANE...SAUK AND WESTERN COLUMBIA COUNTIES. EXPECT WINDS UP TO 40 MPH AND POSSIBLY SOME SMALL HAIL AS THESE STORMS MOVE THROUGH. COLLAR
Special weather statement, Sep 13, 4:32 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 432 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-132345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 432 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS SWEEPING THROUGH SOUTH CENTRAL WISCONSIN... A LINE OF THUNDERSTORMS FROM BARABOO TO NEAR MADISON WILL CONTINUE TO RACE NORTHEAST AT 40 MPH. BETWEEN 430 PM AND 515 PM THE STORMS WILL SHIFT EAST THROUGH DANE...COLUMBIA AND MARQUETTE COUNTIES. THE STORMS WILL ALSO REACH GREEN LAKE COUNTY. SO FAR ONLY PEA SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS. NO WIND REPORTS HAVE BEEN RECEIVED THUS FAR...BUT SINCE THE STORMS HAVE EVOLVED INTO MORE INTO A LINE...IT IS POSSIBLE THAT THESE STORMS COULD GENERATE WINDS OF 30 TO 40 MPH. RAINFALL RATES OF 1/4 TO 3/4 OF AN INCH PER HOUR ARE LIKELY WITH THIS LINE OF STORMS. COLLAR
Special weather statement, Sep 13, 4:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 454 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-140000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 454 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS CONTINUE TO SWEEP THROUGH SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO RACE THROUGH SOUTHERN WISCONSIN THROUGH 6 PM. TREE DAMAGE HAS BEEN REPORTED IN PARTS OF DANE COUNTY ON THE SOUTHERN EDGE OF THE LINE OF STORMS. THESE STORMS EXTEND NORTH INTO MARQUETTE COUNTY. THE STORMS WILL CONTINUE TO RACE NORTHEAST AT 40 MPH AND PRODUCE WINDS IN EXCESS OF 50 MPH ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL. BETWEEN 5 PM AND 6 PM THE STRONGEST STORMS WILL AFFECT MARQUETTE...GREEN LAKE...COLUMBIA AND MOVE INTO THE WESTERN PORTIONS OF DODGE AND FOD DU LAC COUNTIES. PEOPLE SHOULD MOVE TO A PLACE OF SAFETY AS THIS LINE OF STORMS MOVE THROUGH. COLLAR
Local storm report, Sep 13, 5:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI AIRPLANE PILOT
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISLocal storm report, Sep 13, 5:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI TRAINED SPOTTER
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISLocal storm report, Sep 13, 5:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG CAMBRIA 43.54N 89.11W
09/13/2005 COLUMBIA WI TRAINED SPOTTER
1 FOOT DIAMETER TREE FELL ON HOUSE ROOF.
0513 PM NON-TSTM WND GST FOX LAKE 43.57N 88.91W
09/13/2005 53 MPH DODGE WI TRAINED SPOTTER
10 INCH DIAMETER TREE DOWN.
0520 PM TSTM WND GST GREEN LAKE 43.84N 88.96W
09/13/2005 71 MPH GREEN LAKE WI EMERGENCY MNGR
POWERLINE AND TREE DAMAGE.
&&
GDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 32 min |
| Sep 13, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 32 min |
| Sep 13, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 40 min |
| Sep 13, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 48 min |
| Sep 13, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 63 min |
| Sep 13, 5:28 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 13, 5:34 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan, Washington | 56 min |
| Sep 13, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 53 min |
| Sep 13, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 16 min |
| Sep 13, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 29 min |
| Sep 13, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 24 min |
| Sep 13, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.